Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 10

On the (co)homology of the poset of weighted partitions
Rafael S. González D’León and Michelle L. Wachs.
Trans. Amer. Math. Soc. 368 (2016), 6779-6818
Abstract, references and article information
Full-text PDF        
Fundamental theorem of geometry without the surjective assumption
Baokui Li and Yuefei Wang.
Trans. Amer. Math. Soc. 368 (2016), 6819-6834
Abstract, references and article information
Full-text PDF        
Wonder of sine-Gordon $Y$-systems
Tomoki Nakanishi and Salvatore Stella.
Trans. Amer. Math. Soc. 368 (2016), 6835-6886
Abstract, references and article information
Full-text PDF        
On the reciprocity law for the twisted second moment of Dirichlet $L$-functions
Sandro Bettin.
Trans. Amer. Math. Soc. 368 (2016), 6887-6914
Abstract, references and article information
Full-text PDF        
$\overline∂$-equation on a lunar domain with mixed boundary conditions
Xiaojun Huang and Xiaoshan Li.
Trans. Amer. Math. Soc. 368 (2016), 6915-6937
Abstract, references and article information
Full-text PDF        
First integrals for nonlinear dispersive equations
Frédéric Hélein.
Trans. Amer. Math. Soc. 368 (2016), 6939-6978
Abstract, references and article information
Full-text PDF        
Riesz transform characterizations of Musielak-Orlicz-Hardy spaces
Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang.
Trans. Amer. Math. Soc. 368 (2016), 6979-7018
Abstract, references and article information
Full-text PDF        
Néron models of algebraic curves
Qing Liu and Jilong Tong.
Trans. Amer. Math. Soc. 368 (2016), 7019-7043
Abstract, references and article information
Full-text PDF        
Riesz transforms of non-integer homogeneity on uniformly disconnected sets
Maria Carmen Reguera and Xavier Tolsa.
Trans. Amer. Math. Soc. 368 (2016), 7045-7095
Abstract, references and article information
Full-text PDF        
Modular forms, de Rham cohomology and congruences
Matija Kazalicki and Anthony J. Scholl.
Trans. Amer. Math. Soc. 368 (2016), 7097-7117
Abstract, references and article information
Full-text PDF        
Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators
Wei Ding and Guozhen Lu.
Trans. Amer. Math. Soc. 368 (2016), 7119-7152
Abstract, references and article information
Full-text PDF        
Sets of unit vectors with small subset sums
Konrad J. Swanepoel.
Trans. Amer. Math. Soc. 368 (2016), 7153-7188
Abstract, references and article information
Full-text PDF        
Numerically finite hereditary categories with Serre duality
Adam-Christiaan van Roosmalen.
Trans. Amer. Math. Soc. 368 (2016), 7189-7238
Abstract, references and article information
Full-text PDF        
Recovering the Hamiltonian from spectral data
C. Hériveaux and T. Paul.
Trans. Amer. Math. Soc. 368 (2016), 7239-7279
Abstract, references and article information
Full-text PDF        
Zeros of random tropical polynomials, random polygons and stick-breaking
Francois Baccelli and Ngoc Mai Tran.
Trans. Amer. Math. Soc. 368 (2016), 7281-7303
Abstract, references and article information
Full-text PDF        
Braided injections and double loop spaces
Christian Schlichtkrull and Mirjam Solberg.
Trans. Amer. Math. Soc. 368 (2016), 7305-7338
Abstract, references and article information
Full-text PDF        
Characteristic classes in $TMF$ of level $Γ_{1}(3)$
Gerd Laures.
Trans. Amer. Math. Soc. 368 (2016), 7339-7357
Abstract, references and article information
Full-text PDF        
Ample group action on AS-regular algebras and noncommutative graded isolated singularities
Izuru Mori and Kenta Ueyama.
Trans. Amer. Math. Soc. 368 (2016), 7359-7383
Abstract, references and article information
Full-text PDF        
Subcritical $\mathcal{U}$-bootstrap percolation models have non-trivial phase transitions
Paul Balister, Béla Bollobás, Michał Przykucki and Paul Smith.
Trans. Amer. Math. Soc. 368 (2016), 7385-7411
Abstract, references and article information
Full-text PDF        
Conormal problem of higher-order parabolic systems with time irregular coefficients
Hongjie Dong and Hong Zhang.
Trans. Amer. Math. Soc. 368 (2016), 7413-7460
Abstract, references and article information
Full-text PDF        
On higher real and stable ranks for $CCR$ $C^{*}-$algebras
Lawrence G. Brown.
Trans. Amer. Math. Soc. 368 (2016), 7461-7475
Abstract, references and article information
Full-text PDF        
Minimal hulls of compact sets in $\mathbb{R}^{3}$
Barbara Drinovec Drnovšek and Franc Forstnerič.
Trans. Amer. Math. Soc. 368 (2016), 7477-7506
Abstract, references and article information
Full-text PDF        
Asymptotic properties of the quantum representations of the mapping class group
Laurent Charles.
Trans. Amer. Math. Soc. 368 (2016), 7507-7531
Abstract, references and article information
Full-text PDF